Here's what I wonder. Are drugs like Vyvanse, Adderall and other psychostimulants meant to be used long term or are they safe in adults who aren't abusing it? I'm on the new one that starts with an E. It's not as strong but maybe that's good. I'm 54, It also helps with eating disorder (exercise bulimia)...life is easy when you crave salads and fruit and no sugar. I'm bipolar and I've been depressed while on Adderall and Fine while I've been on Adderall. My doctor thinks my bipolar is more of the mood regulator in me. That the depression that hits every couple years or couple months is due to bipolar disorder. Others disagree. I wonder if a bunch of professionals weighed in what they'd say.

Just started Adderall and just started taking medications for ADD. I am having a hard time determining if they are working or not. Timing my meds and writing in the journal are all new to me. Does anyone have any advise or suggestions?


I feel like it's working 2 hours after I take it. Is worrying about it apart of the side effects of the drug?

Post has attachment
this was a pet peave until I really gave it some thought for the blog.  Please educate yourselves regarding meds! #adhd #awareness

Post has attachment
#Natural  treatments for each type of #ADD

**This answer is not a substitute for professional medical advice. This answer is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment.
Photo

I was wondering about some symptoms of not only Vyvanse, but I think Adderall has caused this once or twice as well and other stimulates.


I've even been to a few online blogs and they talked about a side effect I didn't think would happen. Abdominal pain. It's strange how I've been taking it for about a month, and it just started now. It happened a little last night and some this morning, but now it's just become unbearable. I've had the other side effects like dry mouth a few times, strange dreams, perfectionism, and restlessness-- but the stomach pain just randomly happened.


Does Adderall/Adderall XR cause this too? I've heard it goes away in a few days/weeks, but then comes back a little here and there. I was simply wondering if anyone else had this problem with stimulates in general. And when it will go away.

Post has shared content

On Friday my local pharmacy told me they were unable to fulfil my regular prescription and couldn't tell me when they'd be able to order it. So from Saturday I found myself on a self imposed meds cut. Far from good news, already realising exactly how much I depend on them to keep my act together. Going back today to find out WTF is going on.

Oookay, new update on the Vyvanse. If anybody gets sick of me doing this crap, please notify me = I have no life :)

Just one question really. I have been trying to Lucid Dream again for awhile now. If you don't know what Lucid Dreaming really is, in short, it's a perfectly normal phenomena that happens with practice, where the person can control his/her dreams. That's all I can say about it, because the real explanation is really long.

MY POINT: I was surprised that since on Vyvanse, I have had really vivid nightmares, to 3-4 LD's per night xS is this normal? ((And to think I could've skipped to this part in the first place, I know)) 

This was my first day on Vyvanse and I have to say, the effects surprised me. I wasn't expecting much of a difference, but I noticed that I got math and my history work done before noon! ((which usually takes me an extra hour and a half because I can never focus)) #homeschooled

I didn't eat as much due to the appetite suppressant, and I'm hoping that won't get any worse. 

I have started Adderall 10mg IR twice a day. It seems to last only 4 hours and I suddenly start to feel confused, lathargic, and self conscious when I'm communicating. I work 13 hour days so this is not going to work. Does anyone have any suggestions on helping my meds last longer or a diet I can follow to help my symptoms?
Wait while more posts are being loaded